MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Model Number 10492730
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has requested the trace logs and sensor data for investigation.The customer stated that repeat testing was performed to confirm correct results that met the clinical picture and a corrected report was issued.The customer stated the instrument is currently operational.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant thb results from their rp500 instrument compared to retesting of the same samples on a non siemens instrument.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has shown due diligence in attempting to obtain more information form the customer, and the customer has not responded.Since patient logs are not available no further investigation is able to be preformed.The cause of this event is unknown.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown, ny
MDR Report Key10454504
Report Number3002637618-2020-00044
Device Sequence Number14344876
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10492730
Device Catalogue Number10492730
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1